×

Found 4 Documents (Results 1–4)

100
MathJax

Cycles of small codimension on a simple abelian variety. (English. Russian original) Zbl 1068.14012

J. Math. Sci., New York 106, No. 5, 3365-3382 (2001); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 70, VINITI, Moscow 206-235 (2001).
MSC:  14C30 14C25 14K20
PDF BibTeX XML Cite
Full Text: DOI

Cycles of small codimension on a simple \(2p\)- or \(4p\)-dimensional abelian variety. (English. Russian original) Zbl 0962.14004

Izv. Math. 63, No. 6, 1221-1262 (1999); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 63, No. 6, 167-208 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

Classification